Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Plane compressible MHD flows

Authors: O. P. Chandna, R. M. Barron and M. R. Garg
Journal: Quart. Appl. Math. 36 (1979), 411-422
MSC: Primary 76W05
DOI: https://doi.org/10.1090/qam/520123
MathSciNet review: 520123
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05

Retrieve articles in all journals with MSC: 76W05

Additional Information

DOI: https://doi.org/10.1090/qam/520123
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society